MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO EDGE 3ML NEEDLE W/ SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. JELCO EDGE 3ML NEEDLE W/ SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 432215
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1217052-2025-00051-00.The date of that submission was 02-mar-2025.H6: codes were updated.One device was returned for investigation.It was reported that syringes have been leaking out of the plunger.Results: leakage past the plunger was observed with 27 of the provided products.Based on the results of this investigation this complaint was confirmed.Inadequate manufacturing from the supplier is the root cause of this issue.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the device was not able to pull-out medications completely while in use on the patient.The medication seemed to leak out on the back of the syringe.There were no patient harm or adverse effects reported as a result of the event.

Brand Name
JELCO EDGE 3ML NEEDLE W/ SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23522333
Report Number3012307300-2025-12310
Device Sequence Number9770061
Product Code FMI
UDI-Device Identifier00351688071029
UDI-Public(01)00351688071029(17)260416(10)4141025
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Catalogue Number432215
Device Lot Number4141025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown